MAUDE Adverse Event Report: ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device is subject to the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.The pacemaker was explanted and replaced.The patient is stable with no consequences.
 
Additional Manufacturer Narrative
The device was returned due safety advisory without identified device or use problem.The device was received with normal telemetry and output.Analysis performed did not identify any functional issues.Longevity assessment found the device was operating above the elective replacement indicator (eri) voltage with appropriate remaining longevity.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Visual inspection of the header attachment area detected an anomaly between the epoxy header and titanium case.Feedthrough leak test was performed, indicating no sign of hermeticity breach.A manufacturing process anomaly may have occurred, which resulted in the header bonding anomaly.The device is included in the assurity and enduritypacemakers header anomaly advisory issued by abbott on 15 march 2021.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23963113
Report Number2017865-2026-00230
Device Sequence Number15788478
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)A000014402(17)170531
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberPM1172
Device Lot NumberA000014402
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1531-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown